# SDR AALA201907259004

- Difficulty date: July 23, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 30,875 hours, 12,327 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part serial: 56023133
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON CLIMB OUT PASSING ABOUT FL240 IN IMC, THE A/S DISAGREE AND ALT DISAGREE MESSAGES (FOS SIDE  WAS WRONG FAILED LOW) CAME ON. WE WERE FLYING THROUGH ICING AS WELL. DESCENDING THROUGH  16,000. FIRST OFFICERS INSTRUMENTS RETURNED. MAINTENANCE REMOVED AND REPLACED THE RIGHT ADIRU IAW AMM 34-21-01. NO FURTHER FAULTS NOTED.
